# SDR SWAA2020032719701

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMP STA 420 TO STA 440 RBL24 STR 25R SIDE PLATE( Z-CHANNEL) SPOTS CORROSION / REMOVED AND REPLACED SIDE PLATE 'Z' CHANNEL AT FWD CARGO COMP F.S 420/440; STR25R; IAW B737-7 DRAWING # 143A8126.
